jump to last post 1-4 of 4 discussions (4 posts)

I can't sleep as much as I think I should because of Abilify

  1. schoolgirlforreal profile image83
    schoolgirlforrealposted 6 years ago

    I can't sleep as much as I think I should because of Abilify

    I'm on abilify and I can't get more than 6-8 hours of sleep at night..I get tired and I can't take a nap, is this ok?

  2. cherrycrime26 profile image79
    cherrycrime26posted 6 years ago

    Well 6 -8 hours is the daily reccomened dose for sleep, but if you want more, I use melatonin 5 mg, melatonin is already produced in your body to help you sleep, so an extra does would do the trick, if it not contraindicated with abilify, plus abilify is for depression and anxiety yes it may be keeping you awake.

  3. profile image0
    Motown2Chitownposted 6 years ago

    Honestly, I'd check w/the doctor who prescribed it for you.  The right dose should help you sleep easier because it calms your mind and allows your tired body to do what it needs to do without interference from your brain.

    Depending on what you're taking with it, that is.  My combo is Cymbalta/Depakote.  The doctor hasn't yet prescribed Abilify (I've taken it before), because I'm currently using something else to control anxiety.  I'd check with the doctor first, even before choosing herbal remedies, like melatonin.

    :-)  Good luck!

  4. Inspiration88 profile image79
    Inspiration88posted 6 years ago

    I would get rid off all pharmaceutical antidepressants and start researching on their herbal counterparts. Since pharmaceutical antidepressants are well known with their wide side effects range, that sometimes may well overweight their benefits.

 
working